Show simple item record

dc.contributor.authorDedecker, Jeromeen_US
dc.contributor.authorDehling, Herolden_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-29T11:01:41Z
dc.date.available2019-08-29T11:01:41Z
dc.date.issued2015-06-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000352316600002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationJerome Dedecker, Herold Dehling, Murad S Taqqu. 2015. "Weak convergence of the empirical process of intermittent maps in L-2 under long-range dependence." STOCHASTICS AND DYNAMICS, Volume 15, Issue 2, (29). https://doi.org/10.1142/S0219493715500082
dc.identifier.issn0219-4937
dc.identifier.issn1793-6799
dc.identifier.urihttps://hdl.handle.net/2144/37505
dc.description.abstractWe study the behavior of the empirical distribution function of iterates of intermittent maps in the Hilbert space of square integrable functions with respect to Lebesgue measure. In the long-range dependent case, we prove that the empirical distribution function, suitably normalized, converges to a degenerate stable process, and we give the corresponding almost sure result. We apply the results to the convergence of the Wasserstein distance between the empirical measure and the invariant measure. We also apply it to obtain the asymptotic distribution of the corresponding Cramér–von-Mises statistic.en_US
dc.description.sponsorshipH.D. was partially supported by the Collaborative Research Project Statistical Modeling of Nonlinear Dynamic Processes (SFB 823) of the German Research Foundation DFG. M.S.T. was partially supported by the NSF grants DMS-1007616 and DMS-1309009 at Boston University. (SFB 823 - Collaborative Research Project Statistical Modeling of Nonlinear Dynamic Processes of the German Research Foundation DFG; DMS-1007616 - NSF at Boston University; DMS-1309009 - NSF at Boston University)en_US
dc.languageEnglish
dc.publisherWORLD SCIENTIFIC PUBL CO PTE LTDen_US
dc.relation.ispartofSTOCHASTICS AND DYNAMICS
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectLong-range dependenceen_US
dc.subjectIntermittencyen_US
dc.subjectEmpirical processen_US
dc.subjectApplied mathematicsen_US
dc.subjectNumerical and computational mathematicsen_US
dc.subjectStatisticsen_US
dc.titleWeak convergence of the empirical process of intermittent maps in L-2 under long-range dependenceen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1142/S0219493715500082
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv38646


This item appears in the following Collection(s)

Show simple item record